Opiates, or “opiate painkillers,” include prescription drugs such as codeine, hydrocodone, vicodin, tramadol, dilaudid, and fentanyl. When a person increases the dosage prescribed for longer periods than initially intended, there is a high risk of forming a physical dependence. Quitting “cold turkey” causes a variety of uncomfortable symptoms as the body tries to adjust without the substance.
Opiate detox is not as dangerous as detoxing from alcohol or benzodiazepines, but the withdrawal symptoms can become painful and uncomfortable. Our skilled medical team is there for you every step of the way. Following the appropriate detox protocol can help alleviate some of the discomfort experienced during opiate detox.
Within 24 hours after their last dose, a person will typically begin to experience a combination of the following withdrawal symptoms below:
- Muscle spasms
- Runny nose
- Abdominal cramps
- Stomach aches
- Constricted pupils
- Fluctuating blood pressure
To learn more contact us today!